# SDR DXTA2022031858670

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N801QS
- Make and model: Rkwell 700
- Aircraft serial: 7000023
- Aircraft time: 1,929 hours, 1,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Stage of operation: CR
- How discovered: L
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT SWITCH: DURING CRUISE FLIGHT ALL EMERGENCY LIGHTS CAME ON. LIGHTS EVENTUALLY WENT OUT AND THEN CAME BACK ON UPON LANDING.  UNABLE TO RESET ALL LIGHTS. EXIT SIGNS REAMAINED ILLUMINATED.//CORRECTIVE ACTION//CUSTOMER REQUESTS THE RH EMERGENCY BATTERY INERTIA SWITCH BE REPLACED FOR CUSTOMER CONVENIENCE AS WELL AS THE KNOWN FAULTY LH UNIT. REMOVED FAULTY LH EMERGENCY BATTERY INERTIA SWITCH PN: 
7607-2-000 SN: NIA AND INSTALLED NEW INERTIA SWITCH PN: 7607-2-000 SN:N/A REF CE-700 AMM 33-60-11. REMOVED RH EMERGENCY BATTERY INERTIA SWITCH PN: 7607-2-000 SN: NIA AND INSTALLED NEW INERTIA SWITCH PN: 7607-2-000 SN: N/A. REC CE-700 AMM 33-50-11. PERFORMED SUCCESSFUL TEST OF THE EMERGENCY HGHTING REF CE-700 AMM 33-50-00
